Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

On medication for TB, still feeling weak and loss of appetite - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 358 Questions
Doctor :   hi
Doctor :   Dr. here.
User :   can i chat with Dr. XXXXXXXX
Doctor :   He will not be available for live chat. you can choose to take consultation from him live. by visiting his profile.
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
User :   how can i do that? please tell me its urgent
Doctor :   where did you find his name and link?
User :   am i chatting in ?
Doctor :   which speciality does he belong to?
Doctor :   you can proceed with your health query, I can help you within my expertise and If required I shall recommend a specialist.
User :   he belong to tuberclosis and respiratory department
Doctor :   ok
User :   my father in law in is diagonsed with tuberclosis
Doctor :   you can ask for fixing appointment with him and meet him directly if you wish consult only with him. our CRM team can help you with that. You can avail this facility by taking help of 'fix an appointment' facility on our website
Doctor :   what symptoms does he have at present? when was the diagnosis made for him?
User :   he is diagonsed in
User :   diagonsed was made couple of weeks before and he is under treatment for last two weeks under Dr. XXXXXXXX
Doctor :   ok.
Doctor :   is there any problems that he is facing with the continuation of treatment?
User :   my father in law is complaining of less apetite and felling tired and weekness yet. is this common or uncommon to the tuberclosis patient.
Doctor :   it is common in tuberculosis patients. once treatment takes its effect. he will start feeling better.
User :   how can i contact the crm team?
Doctor :   let him finish with atleast 1 month treatment
Doctor :   he will slowly get back his appetite
User :   how much time does it take to get the medicine affected
User :   dr. XXXXXXXX can i ask you from which place you are chatting
Doctor :   it depends on the extent of the disease. if it is widespread, then it can take longer than a month. almost 2 months till he finishes the initial phase of treatment to start feeling better.
Doctor :   the medications start taking their effect in controlling the infection within 24 hours of starting on them.
Doctor :   I am based in
User :   are you also from
Doctor :   no I am not from
Doctor :   you can choose to consult our panel specialists for a second opinion on your father in law's treatment
Doctor :   and progression
Doctor :   WWW.WWWW.WW
User :   my father is given a medicine called synex. what is that for doctor?
Doctor :   visit this link to consult our panel pulmonologist and tuberculosis specialist.
Doctor :   it is an decongestant medication
Doctor :   to reduce congestion from lungs
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor